Wavelet Transform and Toeplitz-Hankel Type Operators.
Mathematica Scandinavica, Tome 70 (1992) no. 1, pp. 247-264
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
wavelet transform, orthogonal decompositions, admissible analyzing wavelets, Toeplitz type operators, Hankel type operators, Schatten-von Neumann class
@article{MS2_1992__70_1_167201,
author = {J. Qingtang and P. Lizhong},
title = {Wavelet {Transform} and {Toeplitz-Hankel} {Type} {Operators.}},
journal = {Mathematica Scandinavica},
pages = {247--264},
year = {1992},
volume = {70},
number = {1},
zbl = {0763.42019},
url = {http://geodesic.mathdoc.fr/item/MS2_1992__70_1_167201/}
}
J. Qingtang; P. Lizhong. Wavelet Transform and Toeplitz-Hankel Type Operators.. Mathematica Scandinavica, Tome 70 (1992) no. 1, pp. 247-264. http://geodesic.mathdoc.fr/item/MS2_1992__70_1_167201/